# SDR QXEA200600625

- Difficulty date: February 23, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 19,954 hours, 28,627 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 597-580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK, RIGHT INBOARD SEAT TRACK INBOARD FLANGE HAS SCREW HOLES CORRODED AT X597, X580.  REPAIRED IAW RD 8-53-4936.
